# SDR 20000809SH025

- Difficulty date: July 24, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701126
- Condition: Frayed
- Location: Wing Root Pully
- Part time: 1,041 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON BALANCE CABLE FRAYED AT WING ROOT PULLEY.  (X)
